Donate Now ›
Springfield, Missouri

Class Schedule

Our highly skilled, professional faculty offer classes in ballet, pointe, modern, jazz and stretch & strengthen. Classes are offered for all skill levels to individuals ages three through adult. Springfield Ballet classes are unique in that they are neither recital nor competition driven. 100% of valuable classroom time is spent learning and strengthening dancers’ technique rather than practicing a routine for performance.

Summer 2019 Information:
Summer 2019 Registration Packet

Summer 2019 Class Schedule

The following classes for Summer 2019 are FULL:

  • Monday - Pre-Ballet - 5:30-7:00pm
  • Tuesday - Ballet 5 - 6:30-8:00pm
  • Tuesday - Ballet 2 - 7:00-8:00pm
  • Wednesday - Ballet 2 - 4:45-5:45pm
  • Wednesday - Stretch & Strengthen 9+ - 5:45-6:15pm
  • Wednesday - Ballet 5/6+ - 6:45-8:15pm

The following classes will be closed starting June 17:

  • Monday - CM1/Teresa - 5:45-6:15pm - Cancelled
  • Wednesday - CM1/Emily -10:30-11am - Cancelled
  • Wednesday - Pre-Ballet/Emily - 11-12pm - Cancelled
  • Thursday - Ballet 1/Emily - 6:30-7:30 - Cancelled
  •  

    New to Springfield Ballet? Complete our Pre-Registration Form to help us assist you in class placement.

     

    Click on the headings below to view our Winter/spring classes by level.  


    Dance With Me

    Dance With Me

     Class Length: 30 minutes
    Parents exercise along with the child in this creative movement class which encourages the child to practice correct movements and to help maintain discipline. The class includes stretching and body awareness exercises as well as traveling steps. A portion of the class will be devoted to creative activities with props (bean bags, scarves, rhythm sticks, etc.).

    Ages 2-3 | October 1-November 17

    Class Day Time Studio Instructor
    Dance with Me
    Wednesday
    9:45-10:15am
    C
    Ashley Paige Romines

    Creative Movement 1

    Creative Movement 1

    Class Length: 30 minutes
    This class develops natural movement instincts through activities appropriate to the students’ innate creativity and physical skills. Children express themselves primarily through movement, but also through music and dramatic activities. This gentle class begins to develop awareness of musicality, body parts, space and pathways, and class etiquette with other dancers.
    Ages 3-4

    Class Day Time Studio Instructor
    Creative Movement 1
    Tuesday
    5:30-6:00pm
    B
    Christy Theobald
    Creative Movement 1
    Wednesday
    10:30-11:00am
    C
    Ashley Paige Romines
    Creative Movement 1
    Saturday
    10:15-10:45am
    D
    Hattie Geltemeyer

    Creative Movement 2

    Creative Movement 2

     

    Class Length: 45 minutes
    This fun class further develops natural movement instincts through activities that combine innate creativity and physical skills. The gentle class continues to widen awareness of musicality, body parts, space and pathways, and class etiquette with other dancers. Children express themselves primarily through movement, but also through music and dramatic activities.
    Ages 4-6

     

    Class Day Time Studio Instructor
    Creative Movement 2
    Monday
    6:30-7:15pm
    D
    Ashley Paige Romines
    Creative Movement 2
    Thursday
    5:15-6:00pm
    B
    Tami Franklin
    Creative Movement 2
    Saturday
    11:45am-12:30pm
    C
    Emily Orr

    Pre-Ballet

    Pre-Ballet

    Class Length: 60 minutes
    This class extends the range of understanding and ability that a student acquires in the Creative Movement program. Concepts continue to be combined in greater complexity with the challenge to clarify movement and expression. The Pre-Ballet class includes introductory barre work and ballet terminology while it also continues to develop listening skills, musicality, and spatial awareness.
    Ages 5-7

    Class Day Time Studio Instructor
    Pre-Ballet Monday - FULL
    5:30-6:30pm
    D
    Ashley Paige/Hattie
    Pre-Ballet Tuesday
    6:00-7:00pm
    B
    Christy Theobald/Emily
    Pre-Ballet
    Wednesday
    4:45-5:45pm
    C
    Emily Orr

    Ballet 1

    Ballet 1

    Class Length: 60 minutes
    This class introduces the fundamental principles of ballet technique. A Ballet 1 student extends the range of understanding and ability to refine technical skills and further develops proper alignment. An introduction of basic anatomy, physiology, and nutrition supports the blossoming dancer’s knowledge. Each class includes barre and center work as well as exercises used to develop musicality and creativity.
    Approximate ages 6-10

    Class Day Time Studio Instructor
    Ballet 1
    Monday
    5:15-6:15pm
    C
    Tami Franklin
    Ballet 1
    Wednesday
    4:45-5:45pm
    D
    Ashley Paige Romines
    Ballet 1
    Saturday
    10:45-11:45am
    C
    Emily Orr

    Ballet 2

    Ballet 2

    Class Length: 60 minutes
    This class continues the formal study of classical ballet and encourages the development of self-discipline. Particular emphasis is placed on exercises designed to strengthen legs, ankles, and feet as well as to continue developing postural and technical skills. A continuation of basic anatomy, physiology, and nutrition supports the dancer’s knowledge. Ballet 2 students are encouraged to consider taking two classes per week.
    Approximate ages 7 and up

    As Ballet 2 classes are almost completely full. If you are looking to register for Ballet 2, please call the Ballet Office at 417.862.1343 prior to registering online. 


    Class Day Time Studio Instructor
    Ballet 2
    Monday
    4:30-5:30pm
    A
    Ashley Paige/Hattie
    Ballet 2
    Monday
    6:15-7:15pm
    C
    Tami Franklin
    Ballet 2
    Tuesday
    7:00-8:00pm
    B
    Teresa Simpson
    Ballet 2
    Wednesday
    4:45-5:45pm
    A
    Hattie Geltemeyer
    Ballet 2
    Saturday
    9:45-10:45am
    C
    Brian Norris/Emily

    Ballet 3

    Ballet 3

    Class Length: 90 minutes
    Technique classes emphasize proper placement and alignment, turnout of the hips and legs, coordination of the arms and legs, and a clear knowledge of beginning ballet terminology.
    Approximate ages 8 and up

    Class Day Time Studio Instructor
    Ballet 3
    Monday
    7:15-8:45pm
    B
    Tami Franklin
    Ballet 3
    Tuesday
    4:30-6:00pm
    D
    Brian Norris
    Ballet 3 - FULL
    Wednesday
    5:45-7:15pm
    B
    Ashley Paige/Hattie
    Ballet 3
    Thursday
    6:00-7:30pm
    B
    Tami Franklin
    Workshop Class (Ballet 3-4/5)
    Friday
    4:30-5:30pm
    D
    TBA
    Men's Class
    Friday
    5:30-7:00pm
    C
    Brian Norris






    Ballet 4

    Ballet 4

    Class Length: 90 minutes
    Training builds on previously learned skills while developing increased strength, kinetic awareness, and intellectual understanding. Ballet 4 students are encouraged to take this class 2-3 times per week.
    Approximate ages 9 and up

    Class Day Time Studio Instructor
    Ballet 4
    Monday
    5:45-7:15pm
    A
    Brian Norris
    Ballet 4
    Tuesday
    4:30-6:00pm
    A
    Ashley Paige Romines
    Ballet 4
    Wednesday
    5:45-7:15pm
    C
    Tami Franklin
    Ballet 4
    Thursday
    5:30-7:00pm
    C
    Brian Norris
    Workshop Class Ballet 3-4/5
    Friday
    4:30-5:00pm
    D
    TBA
    Ballet 4
    Friday
    5:30-7:00pm
    B
    Tami Franklin
    Men's Class
    Friday
    5:30-7:00pm
    C
    Brian Norris

    Ballet 5

    Ballet 5

    Class Length: 90 minutes
    Technique continues to build and increase in difficulty. This level also begins to prepare students for pointe work. Ballet 5 students are expected to take a minimum of 2-3 technique classes a week plus an elective. Students with aspirations for a professional career or to continue dance beyond high school are encouraged to enroll in 3-4 technique classes as well as elective classes.
    Approximate ages 10+

    Class Day Time Studio Instructor
    Ballet 5
    Monday
    7:15-8:45pm
    C
    Ashley Paige Romines
    Pointe 5 /6
    Monday
    8:45-9:30pm
    D
    Brian Norris
    Ballet 5
    Tuesday
    6:30-8:00pm
    D
    Brian Norris
    Ballet 5
    Wednesday
    5:45-7:15pm
    A
    Berea Flatness
    Pointe 5/6
    Wednesday
    7:20-8:05pm
    C
    Ashley Paige Romines
    Ballet 5
    Thursday
    5:30-7:00pm
    D
    Richard Nebel
    Ballet 5/6+
    Thursday
    5:00-7:00pm
    A
    Ashley Paige Romines
    Workshop Class (Ballet 3-4/5)
    Friday
    4:30-5:30pm
    D
    TBA
    Workshop Class (Ballet 5+)
    Friday
    4:30-5:30pm
    C
    TBA
    Ballet 5
    Friday
    5:30-7:00pm
    A
    Ashley Paige Romines
    Men's Class
    Friday
    5:30-7:00pm
    C
    Brian Norris
    Ballet 5+
    Saturday
    10:45-12:15pm
    A
    Brian Norris

    Ballet 6 & Pointe 6

    Ballet 6 & Pointe 6

    Class Length: 60-120 minutes
    Training continues to increase in difficulty and much emphasis is placed on artistry and quality. Pointe work is introduced by permission of the instructor only after the student has completed at least three years consecutive ballet training, demonstrated precision in technique, and acquired sufficient strength in legs, ankles, and feet. Ballet 6 students are expected to take a minimum of 2-3 technique classes and one pointe class (for students en pointe) per week, plus an elective. Students with aspirations for a professional career or to continue dance beyond high school are encouraged to enroll in 4-6 technique classes and 2 pointe classes per week as well as elective classes.
    Ages 12+ (Recommended by School Director)

    Class Day :Time Studio Instructor
    Ballet 6
    Monday
    7:15-8:45pm
    A
    Brian Norris
    Pointe 5/6
    Monday
    8:45-9:30pm
    D
    Brian Norris
    Pointe 6 & 7 (Variations)
    Monday
    8:45-9:30pm
    A
    Ashley Paige Romines
    Ballet 6 & 7
    Tuesday
    6:30-8:00pm
    C
    Ashley Paige Romines
    Ballet 6 & 7
    Wednesday
    5:45-7:15pm
    D
    Richard Nebel
    Pointe 6 & 7
    Wednesday
    7:20-8:05pm
    D
    Richard Nebel
    Pointe 5/6
    Wednesday
    7:20-8:05pm
    C
    Ashley Paige Romines
    Ballet 5/6+
    Thursday
    5:00-7:00pm
    A
    Ashley Paige Romines
    Workshop Class
    Friday
    4:30-5:00pm
    C
    TBA
    Ballet 6 & 7
    Friday
    5:30-7:00pm
    D
    Sara Brummel
    Men's Class
    Friday
    5:30-7:00pm
    C
    Brian Norris
    Ballet 5+
    Saturday
    10:45-12:15pm
    A
    Brian Norris

    Ballet 7 & Pointe 7

    Ballet 7 & Pointe 7

    Class Length: 60-120 minutes
    Technique continues to build and increase in difficulty. Performance quality and artistic presentation are elements of focus in this level. Ballet 7 is for students who exhibit a profound understanding of classical technique and are dedicated to a rigorous course of study. Ballet 7 students are expected to take a minimum of 3-4 technique classes and one pointe class per week, plus one elective. Students with aspirations for a professional career or to continue dance beyond high school are encouraged to enroll in 5+ technique classes and 2-3 pointe classes per week as well as elective classes.
    Ages 14+ (Recommended by School Director)

    Class Day Time Studio Instructor
    Ballet 7
    Monday 7:15-8:45pm D
    Richard Nebel
    Pointe 6 & 7 (Variations)
    Monday
    8:45-9:30pm A Ashley Paige Romines
    Ballet 6 & 7
    Tuesday
    6:30-8:00pm C
    Ashley Paige Romines
    Ballet 6 & 7
    Wednesday
    5:45-7:15pm
    D
    Richard Nebel
    Pointe 6 & 7
    Wednesday
    7:20-8:05pm
    D
    Richard Nebel
    Ballet 5/6+
    Thursday
    5:00-7:00pm
    A
    Ashley Paige Romines
    Workshop Class
    Friday
    4:30-5:00pm
    C
    TBA
    Ballet 6 & 7
    Friday
    5:30-7:00pm
    D
    Sara Brummel
    Ballet 5+
    Saturday
    10:45-12:15pm
    A
    Brian Norris

    Modern

    Modern

    Class Length: 60-90 minutes
    The curriculum draws from Martha Graham’s, Doris Humphrey’s, Lester Horton’s and Jose Limon’s philosophies and techniques, and classes include floor work, center work, improvisation, and contact improvisation. Basic elements of modern dance increase understanding of breath control, gravity, balance, rhythm, focus, alignment, and spatial awareness. Modern 1A, Modern 1B and Modern 2 & 3 are offered. Students must be in the Ballet 2 level to begin modern training.
    Approximate Ages 7+ (Ballet 2+)

    Class Day Time Studio Instructor
    Modern 1A
    Tuesday 6:00-7:00pm A
    Teresa Simpson
    Modern 1B
    Tuesday
    7:00-8:00pm
    A
    Jamie Williams
    Modern 2A
    Tuesday
    8:00-9:00pm
    A
    Teresa Simpson
    Modern 2B & 3
    Tuesday
    8:00-9:15pm
    D
    Jamie Williams

    Jazz

    Jazz
    Class Length: 60-75 minutes

    Ages 9+ (Ballet 4+)

    Jazz dance uses many techniques from other forms of dance and students are taught a series of fundamental techniques including isolations, kicks, leaps, turns and quick footwork. With its rhythmic style, jazz is often associated with musical theatre and its production qualities. Students, after achieving the technical demands and dynamics are able to explore musical theatre repertoire throughout the semester. Jazz is a highly energetic and fun class, bringing out the students individuality and creativity. Students must be at the Ballet 4 level to begin jazz training.

    Class
    Day
    Time
    Studio
    Instructor
    Jazz 1
    Wednesday
    7:15-8:15pm
    A
    Berea Flatness
    Jazz 2
    Wednesday
    8:15-9:15pm
    A
    Richard/Berea
    Jazz 3
    Wednesday
    8:15-9:15pm
    D
    Berea/Richard

     

     

     


    Stretch & Strengthen

    Stretch & Strengthen
    Class Length: 30 minutes
    Ages 9+
    This class is specially geared toward dancers will focus on increasing flexibility and strength using exercises that are age and development appropriate. The class will focus on proper stretching techniques as well as exercises that will increase core strength, stamina, and stability.

    Dress Code: Ladies and Gentlemen—comfortable workout clothes, no shoes. Mats are provided, but students are welcome to bring their own.

    Class
    Day Time
    Studio
    Instructor
    Stretch & Strengthen, age 9+ - FULL
    Tuesday
    6:00-6:30pm
    C
    Ashley Paige Romines
    Stretch & Strengthen, age 12+
    Tuesday
    6:00-6:30pm
    D
    Brian Norris
    Stretch & Strengthen, age 12+
    Thursday
    4:30-5:00pm
    A
    Ashley Paige Romines
    Stretch & Strengthen, age 9+ - FULL
    Thursday
    4:30-5:00pm
    C
    Brian Norris

     

     


    Adult

    Adult

    Class Length: 75 minutes
    This division is open to teens and adults who want to experience dance as a recreational activity for fun and exercise. Open Adult classes focus on the use of dance technique to help with toning, strength and flexibility, and it is offered for men and women at beginner to intermediate levels.
    Ages 16+
    Winter/Spring 2019 semester runs from January 7-May 11, 2019.

    • Beginner Open Adult Ballet & Conditioning, Thursdays, 8:00-9:15pm
      For dancers with no to little experience.
    • Intermediate Open Adult Ballet & Conditioning, Tuesdays, 8:00-9:15pm
      For dancers with previous ballet experience.
      Please contact the Ballet Office for approval to take this class.
    Winter/Spring 2019 single class rate - $14/class or $100 for an 8 class card.

    Class cards are only valid for the semester in which they are purchased. Winter/Spring 2019 class cards will expire on May 11, 2019.

    No pre-registration is required for this class. Please stop by the Business Office before your first class to fill out a short registration form and remit payment.